How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Adi Your Own Question
Dr Adi
Dr Adi, Professor
Category: Endocrinology
Satisfied Customers: 437
Experience:  Director of the Pediatric Diabetes Clinics at UCSF.
56602461
Type Your Endocrinology Question Here...
Dr Adi is online now
A new question is answered every 9 seconds

I am a 26 year old male. I was born on April 15, 1989. At

Customer Question

I am a 26 year old male. I was born on April 15, 1989. At the age of 16, in June 2005, I took a protein powder called Optimum Nutrition Pro Complex PM. I used to take one serving every night with milk. I took this continuously for a month and then took it for another five months but during these five months I did not take it continuously everyday. Meaning, some nights I took it and some nights I did not take it. The nights I took it, I only took one serving with milk, I did not make up the nights that I missed. I ended up finishing 3 to 4 containers of this protein powder in these 6 months. There are 30 servings per container. I was very concerned about the ingredients in this protein powder. I asked an endocrinologist in person whether any of these ingredients harmed me in any way or caused any negative affects in my body. The doctor told me that this protein powder did not harm me or affect me in any negative way. To further confirm this, I also asked an endocrinologist on Justanswer.com a few months back. I sent the ingredients label and the name of the product. I explained how much I took and when I took it. He told me this protein powder did not harm me in any way and did not negatively affect me in any way as well. That has been cleared out and I am satisfied with his answer.
I just have one more question. I took this protein powder in the year 2005 and then this protein powder was discontinued some years after. I am not sure exactly when it was discontinued. I have been worried about whether or not the ingredients in this protein powder have changed since the first time it was created and launched in the market to the time when it was discontinued. I am concerned because I want to make sure that the ingredients I asked about in 2015, a few months ago to the doctor in person and the doctor on justanswer, are the same ingredients that were in my protein powder when I took it in 2005. I want to make sure that the ingredients did not change and that I asked about the ingredients that I took in 2005. Can you please find out that these ingredients are the same since the product was created and have not changed. I know there are different flavors such as chocolate and vanilla in this protein powder, but I want to make sure that since the first time the chocolate or vanilla Optimum Nutrition Pro Complex PM product was sold in stores to the day it stopped selling the ingredients in it were exactly the same and did not change. I am very concerned about this. This protein powder has consumed my life since a few years now. I was in peace knowing that it did nothing to me when I got a reply from the two doctors. But then this struck me a few days ago and I have become very anxious once again. I cannot sleep or study. I am always worried once again and I want to clear it out. I will be very thankful for your reply! You can contact them or find out in whichever way is suitable to you. Please just let me know as soon as possible. Thank you so much!
Submitted: 1 year ago.
Category: Endocrinology
Expert:  Dr. David replied 1 year ago.

This is Dr. David

it sounds like you are letting your anxiety get out of control with worry here.

the ingredients for Optimum Nutrition Pro Complex PM did not change over the years.

your endocrinologist said you were not harmed by this supplement.

you have asked experts here before.

you don't have to worry about this protein supplement you took many years ago

you should talk to your doctor about this excessive anxiety and worry symptoms you have

you might need treatment for it if you continue to worry

let me know if you have questions.